ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О равномерных В(Н)-алгебрах

Акопян, М. А. (1991) О равномерных В(Н)-алгебрах. Հայաստանի ԳԱ Տեղեկագիր. Մաթեմատիկա, 26 (2). pp. 176-180. ISSN 00002-3043

[img]
Preview
PDF
Download (748Kb) | Preview
    Item Type: Article
    Additional Information: Հավասարաչափ B(H)-հանրահաշիվների մասին։ On uniform B(H)-algebras.
    Uncontrolled Keywords: Հակոբյան Մ. Ա., Hakobian M. A.
    Subjects: Q Science > QA Mathematics > QA150-272.5 Algebra
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 20 Nov 2012 15:36
    Last Modified: 13 Feb 2013 10:07
    URI: http://mathematics.asj-oa.am/id/eprint/1066

    Actions (login required)

    View Item